# SDR SCNA96049

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD AIRSTAIR EMERGENCY LIGHT DIM.  REPLACED BATTERIES IN EMERGENCY LIGHT AND LIGHT OPS CHECKED GOOD.
